# SDR SWAA2017121318426

- Difficulty date: November 6, 2017
- Submitted: December 13, 2017
- Operation: Air carrier
- Aircraft: N7866A
- Make and model: Boeing 737-7Q8
- Aircraft serial: 30648
- Aircraft time: 43,563 hours, 29,163 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Frame
- Part number: 141A883110
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT NR 3 WINDOW FRAME E-F POST THE 2ND AND 3RD LOWER HOLES CRACKED.  REPAIRED FRAME IAW ER AND EA.
